# SDR DALA2016111708896

- Difficulty date: November 17, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 74,400 hours, 56,810 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL FOUND RT UPPER SPADE RECEPTACLE LOWER SUPPORT ANGLE BRACKET ATTACH RIVETS LOOSE. BRACKET CRACKED. FABRICATED NEW BRACKET. INSTALLED NEW BRACKET PER IPC 53- 50-00-30 ITEM 240 AND DWG 9911957-38. RII COMPLETE.
